Osaka Journal of Mathematics

Quasilinear abstract parabolic evolution equations and exponential attractors

Masashi Aida, Messoud Efendiev, and Atsushi Yagi

Full-text: Open access

Abstract

The Exponential attractor, one of notions of limit set in infinite-dimensional dynamical systems, is known to have strong robustness and is known to be constructed under a simple compact smoothing condition. In this paper, we study a dynamical system determined from the Cauchy problem for a quasilinear abstract parabolic evolution equation. We give a general strategy for constructing the exponential attractor and apply the abstract result to a chemotaxis-growth system in non smooth domain.

Article information

Source
Osaka J. Math., Volume 42, Number 1 (2005), 101-132.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153494317

Mathematical Reviews number (MathSciNet)
MR2132006

Zentralblatt MATH identifier
1073.37090

Citation

Aida, Masashi; Efendiev, Messoud; Yagi, Atsushi. Quasilinear abstract parabolic evolution equations and exponential attractors. Osaka J. Math. 42 (2005), no. 1, 101--132. https://projecteuclid.org/euclid.ojm/1153494317


Export citation